Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Measure of Divergence between Two Multinomial Populations

A. Bhattacharyya
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 7, No. 4 (Jul., 1946), pp. 401-406
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25047882
Page Count: 6
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On a Measure of Divergence between Two Multinomial Populations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406